# SDR UIEA2015111700660

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,499 hours, 16,374 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONSTANT FUEL IMBALANCE IN FLIGHT WITH CROSS FEEDS OPEN & LT AFT FWD PUMPS OFF.  LT AFT PUMP SHOWS NO LOW PRESS LIGHT OR EICAS MSG.  COULD NOT DUPLICATE ON GND, NO DEFECTS NOTED AT THIS TIME IAW MM 28-22-03.
